Drugs that make you hyper

Common Questions and Answers about Drugs that make you hyper

drug

1768695 tn?1313805811 You may want to cut your pill again--into fourths instead of halves to begin with and go up to half a pill after you tolerate that. Maybe you can take 1/4 in the morning and 1/4 before noon. I wouldn't go past noon or you will have a hard time going to sleep (much like me after taking my Ritalin too late today). I'd give it a good try, unless you think you will really hate it. BTW, welcome to the forum. I absolutely love it.
4939681 tn?1361299299 LOL, Please keep me updated on how it works out for you! I wish you all the best and hoping this is the answer for you. My mother said that as bad as I feel, she's surprised that I'm not desperate enough to try it out, yet.
Avatar n tn My real advice is get her on a good Vitamin suppplement with BComplex and anti oxidants, also a fish oil capsule , she wont have the night mares and the acting out behaviors thats the big drugs side effects have,and she wont have a label that follows her all her life.
Avatar m tn Physical activity is also recommended since it will make your body produce a lot of hormones that will regulate you body and mind. Combine that with a healthy diet and i would not be surprised to see major improvement. Get a subsription to a gym and and try to follow a daily or at 3 times a week schedule. Combined with a healthy diet you will see more benefits. Physical activity and healthy diet is actually my number one advice. You can also try luminotherapy.
210982 tn?1280983895 I mean it happened almost immediately. So that makes me thing she is doing more than just pills. What do you guys think she might be doing? My friend says she never sees her hyper, just more tired and just doesn't care and thinks she is doing nothing wrong. What other kind of drugs do you think she might be doing?
1048488 tn?1253627894 I wish I could name a specific medication that would not cause you to react the way you do, but I can't. Firstly because I don't have a clue if one even exists and secondly, we can't recommend you take ANYTHING. We can only offer you our collective experiences with various meds. You may have a hypersensitivity to the ingrediants in the SSRI's, but one would think this idea has crossed your doctors mind by now, as has the sensitivity to ALL meds.
Avatar m tn Well that was my experience anyway. :) Are you taking zinc? Copper can be depleted when taking zinc supplements. An interesting test you might want to try out is the myxedema skin pinch test. There is a demo on youtube: Hypothyroidism Type 2: Myxedema Symptoms.
Avatar f tn After going thru severe stress again i was diag with hyper and so was given same meds but told i could not stay on them for more than a year or so and would have to make a decision for either surgery or rai (radioactive iodine) but either way would become hypo more than likely). I understand its easier to trea and safer than having hyper but ive also heard that symptoms are weight gain, memory loss etc...
16373421 tn?1447955139 You can always get the drugs if you need them, but it seems to me to be better if you can find an exercise program that gets you back to moving in a positive way since the drugs they use and the surgery are problematic. They'll be there if you need them.
Avatar f tn 4) and I need to be supressed because of hx of thyroid pappillary cancer. I didnt know you could increase that slowly. How are you doing with that?
Avatar n tn When you are euthyroid, it means your levels are within normal range. So, you wouldn't have to take your meds if you in fact achieve remission with Graves and are euthyroid. I went off methimazole for a few weeks because I was going hypo and the doc thought I might be in remission, but the next round of blood tests showed hyper again, so back on the darn anti thyroid drugs. It was nice while it lasted. I eventually went ahead with a thyroidectomy to solve the problem once and for all.
Avatar n tn Methimazole is a drug that is used to treat hyperactive (overactive) thyroid disease such as Graves Disease. It is my understanding that Hashimoto's is usually a cause of hypoactive (underactive) thyroid disease - others who have Hashi's might know better. So, if you have Hashi's, it doesn't make sense that you are being treated with an anti-thyroid drug. Could you have Graves Disease? When was the last time you had your thyroid levels checked?
607566 tn?1221252380 The tests you show all look like hyper TSH levels. Medication induced, perhaps. There have been a couple of other posters with the same problem lately. Their dose keeps going down, but their tests keep looking bad. Have you had T4/T3 tests to be sure the TSH tests are telling the real story? Is it possible that your Pituitary is not able to produce enough TSH and your thyroid hormones are actually low rather than high?
362203 tn?1248810310 Looks like you may be a little hyper. Get yourself into a thyroid specialist and or endo so they can run proper diagnostic testing on you. Try not to worry and take it one step at a time.
Avatar f tn it doesnt make me feel high it help my back pain relief and it make me hyper like to get up do something cleaning and have alot of engery i take 4 time a day as the direction when i am run out of it by the time i go to pm and have it refill that day i didnt have anymore i feel crash and feeling terrible and pain most of time i prefer take morning and before 2 pm cuz it will be difficult for me to get some sleep it keep me stay up late if i take it at night before go
1645944 tn?1305243337 I also have major issues with drugs.... my list of allergies is a mile long. I am allergic to morphine and have a weird reaction to dilaudid too. I have taken Demerol without issue. My doc uses something called Suphentanil I think is the way it is spelled. I had that IV and did great. I had no pain that I recall until the IV's stopped to start oral drugs to get ready for discharge. Something to ask about possibly.
785188 tn?1279928405 I'm going to try and say this very calmly, yes there are chemo drugs that won't have you lose your hair, but when you're fighting for your life, who cares about hair? I'm on my 4th chemo drug since I was diagnosed 3 years ago, and staged 4B. My only remission lasted 4 months. I'm going through side effect HELL with this drug I'm on now which is Doxil, and my hair is thinning but I haven't gone bald as I had with carbo/taxol.
562232 tn?1217355668 I lost weight on Welbutrin but it seemed to make my anxiety worse not better. As for whether or not you should be off drugs all together, that is a personal decision that you need to weigh pros and cons about.